FREE WORLDWIDE SHIPPING ON EVERY ORDER!

Influbene cold - hot drink 10 sachets

Influbene cold - hot drink 10 sachets

ratiopharm

  • $45.50


Influbene cold drink is intended to relieve the symptoms of colds and flu.

It contains three active ingredients:

  • Paracetamol, a well-known pain reliever (analgesic). It is effective against pain, including headaches and sore throats, and can also reduce fever (antipyretic).
  • Guaifenesin (an expectorant) loosens phlegm, thereby helping to relieve a phlegm-like cough.
  • Phenylephrine hydrochloride (a nasal decongestant) reduces swelling of the nasal airways and therefore relieves nasal congestion.

You should only take Influbene Cold Drink if you have pain or fever, runny nose and cough with congestion.

If you do not feel better or if you feel worse after 3 days, contact your doctor.

Contraindications

Influbene cold drink should not be taken if you

  • are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients (see section 6)
  • suffer from heart disease
  • have high blood pressure (hypertension).
  • suffer from liver or severe kidney disease
  • suffer from an overactive thyroid
  • are diabetic
  • suffer from narrow-angle glaucoma (increased pressure in the eye).
  • suffer from porphyria, an inherited metabolic disorder characterized by excess blood pigments in the urine
  • take tricyclic antidepressants
  • take beta blockers
  • are currently taking or have taken within the past 14 days monoamine oxidase (MAO) inhibitors to treat depression or Parkinson’s disease
  • are taking medicines to lower blood pressure or to treat heart pain (angina pectoris).

interactions

Other medicines and Influbene Cold Drink Tell
your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. Before taking Influbene Cold Drink, tell your doctor or pharmacist if you are taking the following medicines:

  • Medicines containing paracetamol or decongestants for colds and flu. If you use these, you must not take Influbene Cold Drink.
  • Monoamine oxidase inhibitors (MAOIs) used to treat depression or Parkinson's disease. Do not take Influbene Cold Drink if you have taken an MAOI in the past 14 days.
  • Tricyclic antidepressants, used to treat depression, such as amitriptyline or imipramine.
  • Medicines for high blood pressure (antihypertensives), including beta-blockers, or those that improve heart function or correct an abnormal heart rhythm (digoxin, lanoxin, digitoxin).
  • Phenothiazines, used to treat mental illnesses such as schizophrenia or paranoia, but also to prevent nausea and vomiting.
  • Other medicines for nausea and vomiting (e.g. metoclopramide or domperidone)
  • Medicines to thin the blood (anticoagulants), such as warfarin or other coumarins
  • medicines for high cholesterol (such as cholestyramine)
  • Sleep-inducing drugs (barbiturates)
  • Probenecid or AZT (Zidovudine)
  • isoniazid (used to treat or prevent tuberculosis)

Taking Influbene cold drink with food and drink
Do not take this product with drinks containing alcohol.

Pregnancy, breast-feeding and
fertility It is not recommended to take Influbene cold drink if you are pregnant or breast-feeding: ask your doctor or pharmacist for advice before taking it.

Driving and using machines
This medicine may cause dizziness and confusion. If affected, do not drive or use machines.

application

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
The recommended dose is:

Adults and children over 12 years:
1 sachet every 4-6 hours as needed, but no more than 4 sachets in a 24-hour period.

Do not exceed the stated dosage.
Do not take this medicine with drinks containing alcohol.

Use in children and adolescents
Not suitable for children under 12 years of age.

Method of
administration This medicine is a powder to be dissolved in water and drunk as a hot drink.
Dissolve the contents of one sachet in a mug of hot, but not boiling, water (about 250ml). Allow to cool to drinking temperature and drink the shimmering, yellow-colored solution with a citrus/menthol taste and smell.

Duration of use
Long-term use is not recommended.
Talk to your doctor if the symptoms last longer than 3 days or if they get worse.

side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
If any of the following serious side effects occur, stop using this medicine immediately and seek urgent medical advice:

  • Very rare cases of severe skin reactions have been reported. Rarely, severe allergic reactions (anaphylaxis), wheezing and difficulty breathing can occur. (Rare: affects less than 1 in 1,000 users but more than 1 in 10,000 users; Very rare: affects less than 1 in 10,000 users).
  • Certain blood cell disorders and pancreatitis (inflammation of the pancreas) may occur very rarely with the use of paracetamol (affects less than 1 in 10,000 people)

Other side effects
Common (affects less than 1 user in 10 but more than 1 user in 100).
loss of appetite, nausea or vomiting

Rare (affects less than 1 in 1,000 users but more than 1 in 10,000 users).
Mild allergic reactions (such as skin rash or hives)
Stomach pain, diarrhea
Headache, dizziness
Rapid heartbeat (palpitations); high blood pressure
difficulty sleeping (insomnia), nervousness, shaking (tremor), irritability, restlessness, confusion or anxiety.

composition

One sachet contains a single dose of the active ingredients:
paracetamol 500 mg, guaifenesin 200 mg, phenylephrine hydrochloride 10 mg.

The other ingredients are: sucrose, citric acid, tartaric acid, sodium cyclamate, sodium citrate, aspartame (E951), acesulfame potassium, menthol powder, lemon flavor, lemon juice flavor, quinoline yellow. See end of Section 2.

Usually ships out within 3-4 days

                                                      We Also Recommend